On the Number of Convex Lattice Polytopes.

I. Bárány; A.M. Vershik

Geometric and functional analysis (1992)

  • Volume: 2, Issue: 4, page 381-393
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Bárány, I., and Vershik, A.M.. "On the Number of Convex Lattice Polytopes.." Geometric and functional analysis 2.4 (1992): 381-393. <http://eudml.org/doc/58105>.

author = {Bárány, I., Vershik, A.M.},
journal = {Geometric and functional analysis},
keywords = {convex lattice polytopes},
number = {4},
pages = {381-393},
title = {On the Number of Convex Lattice Polytopes.},
url = {http://eudml.org/doc/58105},
volume = {2},
year = {1992},

AU - Bárány, I.
AU - Vershik, A.M.
TI - On the Number of Convex Lattice Polytopes.
JO - Geometric and functional analysis
PY - 1992
VL - 2
IS - 4
SP - 381
EP - 393
KW - convex lattice polytopes
UR - http://eudml.org/doc/58105
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.